# SDR JJBA20231226030

- Difficulty date: December 13, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,381 hours, 27,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF1, FRAME 68, LH SIDE SHEAR CLIP BTW STR 6L-9L FOUND CRACKED. RF1 FR 68 LH SHEAR CLIP BTW STR 9 - STR 6 REMOVED AND REPLACED
